UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

Coverage Properties of Confidence Intervals for Generalized Additive Model Components

Marra, G; Wood, SN; (2012) Coverage Properties of Confidence Intervals for Generalized Additive Model Components. SCANDINAVIAN JOURNAL OF STATISTICS , 39 (1) pp. 53-74. 10.1111/j.1467-9469.2011.00760.x.

Full text not available from this repository.
Type: Article
Title: Coverage Properties of Confidence Intervals for Generalized Additive Model Components
DOI: 10.1111/j.1467-9469.2011.00760.x
Keywords: Bayesian confidence interval, generalized additive model, penalized regression spline
UCL classification: UCL > School of BEAMS > Faculty of Maths and Physical Sciences
UCL > School of BEAMS > Faculty of Maths and Physical Sciences > Statistical Science
URI: http://discovery.ucl.ac.uk/id/eprint/1323700
Downloads since deposit
0Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item